# SDR 95ZZZX3151

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40TH
- Make and model: Amd FALCON50MYST
- Aircraft serial: 85
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Control Head
- Part number: G686201
- Condition: Shorted
- Location: Nr 2 Adf
- Component: Gables
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CIRCUIT BREAKER FOR THE NR 2 ADF TRIPPED.  WAS RESET, AND BREAKER TRIPPED AGAIN WITHIN SECONDS.  AFTER RETURNING TO BASE, TROUBLESHOOTING REVEALED THERE WAS A SHORT IN THE CONTROL PANEL FOR THE NR 2 ADF.  AFTER REMOVING THE CONTROL HEAD, THE UNIT SMELLED BURNED.  UNIT WAS SUBMITTED TO MANUFACTURER FOR REPAIR.
